2 doctors weighed in:

One eye feels like it is bulging, is itchy and flips over. Is this from trazodone, Prozac haldol (haloperidol) or zyprexa?

2 doctors weighed in
Dr. Donald Jacobson
Psychiatry
1 doctor agrees

In brief: Acute dystonic react

It sounds like you're having an atypical acute dystonic reaction.
Usually both eyeballs are affected. This is from the combination of Haldol and the zyprexa. If you have any Benadryl (diphenhydramine) you can take 50 mg of Benadryl (diphenhydramine) now and wait until it subsides. If it is painful however you can go to the emergency room and they will give you an injection but i would recommend that you tell them that you think you are having an acute dystonic reaction because these are not as common as they used to be.

In brief: Acute dystonic react

It sounds like you're having an atypical acute dystonic reaction.
Usually both eyeballs are affected. This is from the combination of Haldol and the zyprexa. If you have any Benadryl (diphenhydramine) you can take 50 mg of Benadryl (diphenhydramine) now and wait until it subsides. If it is painful however you can go to the emergency room and they will give you an injection but i would recommend that you tell them that you think you are having an acute dystonic reaction because these are not as common as they used to be.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors